Representation of torus homeotopies by simple polyhedra with…

Emerging


2
Citations
14
Refs
1999
Year
Search Works
Work Details
  • DOI 10.1007/bf02679093
  • OpenAlex ID W2000732138
  • Type Article
  • Language EN
  • Published 01 Oct 1999
  • Volume 66 (4)
  • Pages 436–441
  • Source Mathematical Notes
  • Publisher Pleiades Publishing
  • FWCI 0.58
  • Countries 1
  • Institutions 1
  • Added 10 Oct 2025
  • Updated 29 Sep 2026
MENU
0

Representation of torus homeotopies by simple polyhedra with boundary

Article 1999 EN

2

Citations

14

References

1

Authors

0.58

FWCI

Topics
Keywords
Authors & Affiliations
1 authors
#AuthorInstitutionsORCID
1 M. A. Ovchinnikov Corresponding Chelyabinsk State University (RU) —

Data: OpenAlex